Open Access
2001/2002 A Theorem of Nakanishi for the General Denjoy Integral
Lu Jitan, Lee Peng-Yee, Lee Tuo-Yeong
Real Anal. Exchange 27(2): 669-672 (2001/2002).


In this paper, we give an example to show that a theorem of Nakanishi for the Henstock integral does not hold for the general Denjoy integral.


Download Citation

Lu Jitan. Lee Peng-Yee. Lee Tuo-Yeong. "A Theorem of Nakanishi for the General Denjoy Integral." Real Anal. Exchange 27 (2) 669 - 672, 2001/2002.


Published: 2001/2002
First available in Project Euclid: 2 June 2008

zbMATH: 1052.26010
MathSciNet: MR1923156

Primary: 26A39

Keywords: Cantor set , Denjoy integral , Henstock integral

Rights: Copyright © 2001 Michigan State University Press

Vol.27 • No. 2 • 2001/2002
Back to Top